| Model Number |
37303 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the male external catheters were not staying on as good and the patient need to use 2 catheters a day.It was noted that the patient had been using the product for more than 90 days.As per additional information received via liberator on 17jan2022, stated that these kinks and did not stay in place.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a duplicate of an event previously reported.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the male external catheters were not staying on as good and the patient need to use 2 catheters a day.It was noted that the patient had been using the product for more than 90 days.As per additional information received via liberator on (b)(6) 2022, stated that these kinks and did not stay in place.Per additional information received via liberator on (b)(6) 2022.Stated that the patient started using a different size and fixed the problem.